It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bowel Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2007, 12:37 PM   #1
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 111
sickiemcgee HB User
Question

Hi everyone,
My mom was diagnosed with colo-rectal cancer last year, she had 2 bowel resections and about 8 months of chemo, she has been off of chemo for about 4 months but she is still complaining about an "acidy feeling" in her rectum. She says it feels like there is acid dripping from her bum constantly and it is always itchy. Is this normal? and if so are there any tips you guys could give me to help her get rid of this feeling? Any help would be greatly appreciated! Thanks Alot!

P.S. I also posted this on the colo-rectal cancer board but thought I would post it here as well because of the bowel resections, I know some of you have been through it and thought you could help, thanks!

 
Old 08-24-2007, 04:58 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2006
Posts: 682
Sharon76 HB User
Re: Question

Hi Sickie

I think with the fact that your mom had cancer it would be best to ger her checked out at the doctors again. It just isn't worth the risk of hoping someone on her can offer advice. It's probably nothing to worry about and easily sorted out.

I understand completely that you are just looking for advice but it's better to be safe than sorry.

Best wishes to your mom.

Sharon

 
Sponsors Lightbulb
   
Old 08-24-2007, 01:44 PM   #3
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 111
sickiemcgee HB User
Re: Question

Thanks for the advice, We do have an appointment booked for her in two weeks, and her last MRI came back great but ever since her surgery before she started chemo she has been having this feeling and I was just wondering if anyone had a similar experience after a bowel resection.

 
Old 08-24-2007, 03:03 PM   #4
Senior Veteran
(female)
 
Join Date: Jan 2006
Posts: 682
Sharon76 HB User
Re: Question

Hi Sickie

Maybe it could be the fact that her liver is not controlling the output correctly due to chemo and it is dishing out too much high acid stools.

Good luck at the follow up appoinment

 
Old 08-24-2007, 04:59 PM   #5
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 111
sickiemcgee HB User
Re: Question

Thanks Sharon!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety Causing me to Question Relationship? KMH1339 Anxiety 5 07-11-2010 08:48 AM
question on pulse/bp wolverinete High & Low Blood Pressure 3 04-23-2010 02:38 PM
Question Glyburide tracker77 Diabetes 0 04-23-2010 10:16 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flipfleury (33), solofelix (26), Babygirl43 (19), rufous57 (19), ladybud (16), sonray (15), quincy (15), TacomaGuy (14), sjb (13), nomorefissure (10)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 03:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!